# SDR FDEA202010152513

- Difficulty date: October 15, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 55,317 hours, 24,787 cycles
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Part number: 321491
- Part serial: 2640
- Condition: Damaged
- Location: Escape Slide
- Part time: 117 hours, 75 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT MAIN CABIN ENTRY DOORS ESCAPE SLIDE RELEASE WARNING SYSTEM LIGHTS INOPERABLE.  RELEASED FOR SERVICE PER MEL: 52-XX-XX-XX  CATEGORY: C "MEL 52-XX-XX-XX: L1 AND R1 CREW ENTRY DOOR  ESCAPE SLIDE WARNING SYSTEM LIGHTS INOPERABLE.  FACT 15OCT20 18:37 ATW.  REPLACED ASPSU 70WN.  L1 AND R1 RED ESCAPE SLIDE WARNING LIGHT OPERATIONS CHECK GOOD, REF AMM 52-73-18-04.  A/C OK FOR SERVICE.
